Composion: Each tablet contains Paracetamol 500mg and Caffeine 65mg
Therapeutic indications: Panadol Extra is a mild analgesic and antipyretic formulated to give extra pain relief. The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat.
Posology and method of administration:
Adults (including the elderly): Two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours.
Children: Not recommended for children under 12 years.
For oral administration only.
Contraindications: Hypersensitivity to paracetamol, caffeine or any of the other constituents.
Special warnings and precautions for use:
Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.
Do not exceed the stated dose.
Patients should be advised to consult their doctor if their headaches become persistent.
Patients should be advised not to take other paracetamol-containing products concurrently.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Pregnancy and lactation:
Paracetamol-caffeine is not recommended for use during pregnancy due to the possible increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption.
Caffeine in breast milk may potentially have a stimulating effect on breast fed infants.
Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.
Effects on ability to drive and use machines: None